# SDR CA160219004

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT DIVERTED AND NR 2 ENGINE INFLIGHT SHUTDOWN BECAUSE OF HIGH OIL TEMP.  TECH FOUND ACOC VALVE FAILED.  REPLACED ACOC VALVE A/C RTS.
